Nonya Beezwax
Nonya Beezwax thanked Anonymous' answer

You might be able to apply for a scholarship at a local community college.  Anything that would be accepted as a collegiate course, or getting a certification of any kind, you generally wind up having to pay for.

Nonya Beezwax
Nonya Beezwax thanked Rooster Cogburn's answer

I think you should call the Dermatologist right away and get something else for treatment. There are many so called natural remedies but I would talk to the Doc first. Read this about that drug !

Isotretinoin or Accutane: Greatly Overused Acne Drug - Mercola

Nonya Beezwax
Nonya Beezwax thanked Sincerity Annabell's answer

Accutane (roaccutane) is the final medicine for someone with severe,  horrible acne when nothing else has worked.

It has a lot of side effects which affect many people, but for others the side effects don't bother them at all.

You are right to be concerned. It's a last resort medicine and can only be taken for … Read more

Nonya Beezwax
Nonya Beezwax thanked Rooster Cogburn's answer

I think this will answer your questions. It's the same with acetaminophen. It's OK to take them. Not dangerous at all.

Do Vitamins Expire or Go Bad? | Healthy Eating | SF Gate

Nonya Beezwax
Nonya Beezwax thanked Walt O'Reagun's answer

Associate usually = 2 year degree

Bachelor usually = 4 year degree

Sometimes you can get an Associates that will be "upgradeable" to a Bachelor degree ... But you would need to check the course requirements for both degrees.

Example, I know a few people who have gotten an Associates in Accounting - then … Read more

Nonya Beezwax
Nonya Beezwax thanked Four Palmz's answer

Positive thinking starts with you.  Recognize when your mind starts thinking negative, then choose to think positive.  Yes,  it's not easy.  It's something I struggle with myself.  You need to train your brain to be positive.  After awhile it will become second nature.  Remember,  positive thinking attracts a positive life.  Negative thinking attracts a negative … Read more